Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can wellbutrin cause shoulder imbalance and dizziness?

I am a 30 year old female, overweight. My anxiety started back in March 2010 when I lost a pregnancy at 20 weeks. Just this past November I had another misscarraige but around 5 weeks or so. I am very uptight, I used to be on fluoxetine but had to get off because of pregnancies. I am currently taking Wellbutrin SR. Recently I have noticed that my left arm feels funny from the shoulder blade down. Plus, if I elevate my left hand, it seems to shake. I am a smoker but not heavily. Maybe 1 pack per 3-4 days. Every once in awhile i have also noticed that I get slightly dizzy if i move my eyes too fast. Because these symptoms are happening, it sends me into panic mode even more. What could be causing these issues?
Thu, 30 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Dizziness is commonly observed side effect of Welbutrin drug. So do not panic. Since how many days have you started taking this medicine? As initially such side effects are observed, once your body adapts to it these should fade away. If this keeps on increasing, with addition of any other symptoms then I suggest you consult your treating doctor as he is well aware of your medical history, he can suggest necessary changes in medicine or its dosage if required.

Regarding the sensation in your shoulder and arm, it is very less likely related to the medicine you are taking and might be because of nerve irritation. Although I suggest you to get yourself examined once for these symptoms by visiting your doctor. A physical examination is required to understand it better.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Manisha Auradkar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Bupropion


Can wellbutrin cause shoulder imbalance and dizziness?

Hello, Dizziness is commonly observed side effect of Welbutrin drug. So do not panic. Since how many days have you started taking this medicine? As initially such side effects are observed, once your body adapts to it these should fade away. If this keeps on increasing, with addition of any other symptoms then I suggest you consult your treating doctor as he is well aware of your medical history, he can suggest necessary changes in medicine or its dosage if required. Regarding the sensation in your shoulder and arm, it is very less likely related to the medicine you are taking and might be because of nerve irritation. Although I suggest you to get yourself examined once for these symptoms by visiting your doctor. A physical examination is required to understand it better. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Manisha Auradkar, General & Family Physician